# SDR FDEA202007092248

- Difficulty date: July 9, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5377430000800
- Condition: Cracked
- Location: Bs 1552-1605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERNAL STRUCTURE IN OPEN FASTENERS HOLES 4 E/A ON DOOR ACTUATOR SUPPORT BEAM IN FWD CARGO COMPARTMENT.  CRACK LOCATION ARE: CRACK HOLE 1 LOC FR 22 MORE 3 INCH; CRACK HOLE 2 LOC FR 22 MORE 8 INCH; CRACK HOLE 3 LOC FR 22 MORE 14 INCH; CRACK HOLE 4 LOC FR 22 MORE 19 INCH.  PERFORMED REPLACED ON ACTUATOR FITTING FWD CARGO DOOR, IAW EA N 6-5313-T0355404 TITLE: FUSELAGE, FWD SECTION: FR22-FR23, FWD CARGO DOOR ACTUATOR SUPPORT BEAM, CRACKS AT DRAIN HOLES, PERMANENT REPAIR.
